# SDR 2005UALA00497

- Difficulty date: June 2, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 19,738 hours, 2,536 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LWR FRAME AT BS 1760, BL 0 IS DENTED ON UPPER TEE CHORD.  DAMAGE REPAIRED PER FAA-APPROVED ENGINEERING DOCUMENT 747-5360-13-1295.
